have svt,had ablation,now having pvc's,possible 2nd ablation,meds not working

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

livng@thedrsoffice
Regular Member


Date Joined Mar 2008
Total Posts : 23
   Posted 3/28/2008 7:38 PM (GMT -7)   
I have svt. I had 2 attacks.your heart is supposed to be something like 70-80 bpm.mine were237 bpm.I had cathader ablation which helped.that was yr ago.went yr without probs.now I've been having pvc's nonstop day/night.they put me back on atenolol which stopped them at first,then took me off for event monitor.went back on attenolol.didn't stop them.makes me really tired and worn out,out of breath,some of them knock the wind out of me and make my head hurt and chest pain.the hard ones make my eyes feel wierd.I get dizzy lightheaded.feel like crap.so went back to doc this week for monitor results and he said he wants to do the holter monitor to see exactly what kind of pvc im having.this monitor will record 24,7 which is good because then they can see how its happening constantly.but anyway he said this way if im havn like just one kind um like one area or something then we can do 2nd ablation on heart.if its the all over all around kind then no abaltion cuz it will be a wild goose chase to pinpoint where the pvcs are.so anyway he changed my heart med to metroprolol.well, this ones not working either.and its making me feel like crap.its suppose to be a cousin of atenolol and the dose can be adjusted.it also treats chest pain.I know pamphlet said can take couple wks before youu get full benefit from it.so I am giving it this week and see.but I didn't have any side effects with atenolol.ever since I started this medicine.I feel horrible.im tempted to call doctor this week but I want to give it a chance.but did anyone take this medicine and have side effects=metroprolol? I been getting really dizzy.I was in bf truck and he was tryin to get me to go to hospital because I was seeing spots,I was dizzy,thought and felt like I was gonna black out/pass out.everything I looked at just seemed wierd like with my eyes or something.can't really describe it but it wasn't good.and it hasn't stopped pvcs yet.any advice????
Chronic pain,dislocated patellas in both knees with some arthritis,fibromyalgia,tendonitis,bursitis,asthma,chronic bronchitis(lung bleeds too),chronic chest pain,repeated ovarian cysts,endometriosis,anemia,chronic breast pain,severe irritable bowel syndrome,possible chronic pancreatitis,SVT(heart),Pulmonary embolism,gerd/acid reflux,many surgeries,did I forget something?I feel your pain.lets talk.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/31/2008 3:35 PM (GMT -7)   

Hi, I just wanted to stop in and welcome you to Healing Well forum.  I am so sorry for all you have gone through.  Please do keep posting and know we are here for you.  Take care

 


Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


livng@thedrsoffice
Regular Member


Date Joined Mar 2008
Total Posts : 23
   Posted 3/31/2008 6:17 PM (GMT -7)   
Thank you.:)
Chronic pain,buldging disc in spine and little scoliosis(don't know if I spelled it right),neck pain, dislocated patellas in both knees with some arthritis,fibromyalgia,tendonitis,torn rotater cuff(surgery)bursitis,asthma,chronic bronchitis(lung bleeds too),chronic chest pain,repeated ovarian cysts,endometriosis,(appendix and uterus removed)anemia,chronic breast pain,severe irritable bowel syndrome,possible chronic pancreatitis,SVT(heart-cath ablation),Pulmonary embolism,gerd/acid reflux,childhood trauma(abused)many surgeries,did I forget something?just unlucky I guess but there's a reason for everything.I feel your pain.lets talk.


Sarita
Veteran Member


Date Joined Mar 2005
Total Posts : 2486
   Posted 3/31/2008 8:12 PM (GMT -7)   
If you are having episodes of near-fainting, you should be talking to your physician about it for sure. I'm sorry to hear that you've been so uncomfortable.
Co-moderator - IBS Forum


health 7
New Member


Date Joined Feb 2007
Total Posts : 2
   Posted 4/8/2008 9:21 AM (GMT -7)   
 i  always have had skipping problems for ten yrs started with one skip and over the yrs it has becomme worse have been on a nonmber of meds i had my first epasode of magor heart racing in jan 16 /08 200bpm reshed to hosp and given 3 shots of metoprol io get my heart back in rythem it worked i did not need shocking then i was put on 1 and half pills a day 37 gram evry 12 hrs but i was also on   flecainide 300 mg aday befor the epasode happend now i take both the combo seems to work very well for me. but now my spacalst doc wants me to have electrophysiology study which means putting a probe in your artary up your groin in to your heart when ther he will try to induce the heart to speed up or down the try to locate the where my problem is comming from. my worry is the risks chance of having a heart atack, making my skipping problem worse then now ,haveing a anurasinm, and infection. i am scheduled for aprail 16th /08 i have had this over my head for months stressing out and  making my problem worse. i am 58 yrs old are the risks worth the out come wtich is not asured  its called a study, exploratorey if it works there is no garentee i wont be on meds all my life. on top of my heart problem i have rumartiod aruthtis. type two dieabetic , and bp. but my doc says i am in fairly good shape for all my medical problems i am quite active my only real set back is this skipping .has any one gone through this proseager did it helpwas  it painful,were you awake and did it help thanks good luck all 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 17, 2017 11:42 PM (GMT -7)
There are a total of 2,906,648 posts in 318,983 threads.
View Active Threads


Who's Online
This forum has 158323 registered members. Please welcome our newest member, 11:11.
261 Guest(s), 2 Registered Member(s) are currently online.  Details
eldonkey, testuser1234